# SDR CALA2013101191981

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,670 hours, 10,418 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Amplifier
- Part number: 6229252101
- Part serial: 143
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE DATA LOST.  REPLACED HPA FOR HGA IAW MM, GROUND TEST PASSED.
